# SDR CA021031019

- Difficulty date: October 31, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 47,878 hours
- Engine: Pwa PT6A28
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Splice Plate
- Part number: 50980002160
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 14,574 hours, 26,620 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RT NACELLE I/B SPLICE PLATE CRACKED DUE TO HOLE'S ON UPPER SPAR BEING ELONGATED, THUS CAUSING PLATE TO WORK IN THAT AREA. PARENT STRUCTURE FAILED DUE TO SPLICE PLATE BEING CRACKED AND NACELLE LOADING TRANSFURED TO THAT AREA.
